# SDR DALA2024011900877

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 77,481 hours, 33,411 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Fod
- Location: 14th Stage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SHIP 687 ACFT EMITS RANCID SMELL OF BURNING DIRT/PLASTIC THROUGHOUT ACFT. WORST BY DOORS. MIGHT GET WORST W/ LEFT PACK SW MOVEMENT. NEVER REALLY WENT AWAY. CORRECTIVE ACTION: RAN PACKS INDIVIDUALLY FOR EXTENDED PERIOD OF TIME. RAN BOTH ENG INDIVIDUALLY WIHT AND WITHOUT PACKS, INSPECTED ALL GALLEY COFFEE MAKER+ OVENS, INSPECTED FIRST CLASS PED SYSTEM AND INSPECTED C/B PANELS IN COCKPIT WITH NO DEFECTS AND NO SMELL IN REF W/ B757 FIM 21-00-01/301. REMOVED 14TH STAGE DUCTING AND PRE-COOLER DUCITNG ON NUMBER 1 ENGINE AND FOUND RESIDUE/BURNT REMAINS OF PLASTIC SUBSTANCE. REMOVED NBR 1 ENG PRE-COOLER ASSY AND VALVE IN REF W/ B757 AMM 36-11-15. S.D 873744. INSTALLED PRE-COOLER PER B757 AMM 36-11. NO LEAKS NOTED AT THIS TIME. RAN ENG AND TUNRED ON PACKS, FOUND NO PRESENCE OF BURNT SMELL.
